# SDR YENA2007050

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N581JB
- Make and model: Airbus A320-232
- Aircraft serial: 2141
- Aircraft time: 15,107 hours, 5,162 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: LSEBUTK1400101
- Part serial: 01916
- Condition: Odor
- Location: Live Tv
- Part time: 978 hours, 322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 190, LAS-JFK, BETWEEN 01:00-3:50Z AM, SMELLED SMOKE AT ROW 20, TURNED OFF LTV MASTER AND ODOR DISSIPATED.  ACCOMPLISHED TSM 25-39-00-810-801.  FOUND XEB AT 19 DEF WITH A STRONG POTENT BURNING ODOR.  REMOVED AND REPLACED XEB AT 19DEF PER LTV MM 44-20-17.  NO OTHER DISCREPANCIES NOTED.  A/C OK FOR CONTINUED SERVICE.
